Follow
Karma Dajani
Karma Dajani
Associate Professor in Mathematics, Utrecht University
Verified email at uu.nl
Title
Cited by
Cited by
Year
Ergodic theory of numbers
K Dajani, C Kraaikamp
American Mathematical Soc., 2002
3322002
Invariant densities for random β-expansions.
K Dajani, M De Vries
Journal of the European Mathematical Society (EMS Publishing) 9 (1), 2007
1112007
Ergodic properties of generalized Lüroth series
J Barrionuevo, RM Burton, K Dajani, C Kraaikamp
Acta Arithmetica 74 (4), 311-327, 1996
881996
From greedy to lazy expansions and their driving dynamics
K Dajani, C Kraaikamp
Expositiones Mathematicae 20 (4), 315-327, 2002
662002
Measures of maximal entropy for random β-expansions.
K Dajani, M de Vries
Journal of the European Mathematical Society (EMS Publishing) 7 (1), 2005
622005
Random\beta-expansions
K Dajani, C Kraaikamp
Ergodic Theory and Dynamical Systems 23 (2), 461-479, 2003
612003
Ergodic theory of numbers, volume 29 of Carus Mathematical Monographs
K Dajani, C Kraaikamp
Mathematical Association of America, Washington, DC, 1, 2002
602002
'The mother of all continued fractions'
K Dajani, C Kraaikamp
Colloquium Mathematicum 84 (1), 109-123, 2000
472000
On approximation by Lüroth series
K Dajani, C Kraaikamp
Journal de théorie des nombres de Bordeaux 8 (2), 331-346, 1996
431996
Ergodicity of N-continued fraction expansions
K Dajani, C Kraaikamp, N van der Wekken
Journal of Number Theory 133 (9), 3183-3204, 2013
402013
Metrical theory for -Rosen fractions
C Kraaikamp, K Dajani, W Steiner
Journal of the European Mathematical Society 11 (6), 1259-1283, 2009
402009
The natural extension of the β-transformation
K Dajani, C Kraaikamp, B Solomyak
361995
Equipartition of interval partitions and an application to number theory
K Dajani, A Fieldsteel
Proceedings of the American Mathematical Society 129 (12), 3453-3460, 2001
352001
Random beta-expansions with deleted digits
K Dajani, C Kalle
Discrete and Continuous Dynamical Systems 18 (1), 199, 2007
312007
A first course in ergodic theory
K Dajani, C Kalle
Chapman and Hall/CRC, 2021
242021
Multiple expansions of real numbers with digits set
K Dajani, K Jiang, D Kong, W Li
Mathematische Zeitschrift 291, 1605-1619, 2019
222019
Arithmetic and ergodic properties of'flipped'continued fraction algorithms
K Dajani, D Hensley, C Kraaikamp, V Masarotto
Acta Arithmetica 153 (1), 51-79, 2012
202012
Invariant measures, matching and the frequency of 0 for signed binary expansions
K Dajani, C Kalle
Publications of the Research Institute for Mathematical Sciences 56 (4), 701-742, 2020
192020
Random N-continued fraction expansions
K Dajani, M Oomen
Journal of Approximation Theory 227, 1-26, 2018
192018
Transformations generating negative -expansions
K Dajani, C Kalle
arXiv preprint arXiv:1008.4289, 2010
192010
The system can't perform the operation now. Try again later.
Articles 1–20